Levy, Paul (2002) Commuting varieties of Lie algebras over fields of prime characteristic. Journal of Algebra, 250 (2). pp. 473-484. ISSN 0021-8693Full text not available from this repository.
Let K be an algebraically closed field of positive characteristic and let G be a reductive group over K with Lie algebra g. This paper will show that under certain mild assumptions on G, the commuting variety C(g) is an irreducible algebraic variety.
|Journal or Publication Title:||Journal of Algebra|
|Departments:||Faculty of Science and Technology > Mathematics and Statistics|
|Deposited On:||09 Dec 2011 13:08|
|Last Modified:||22 Oct 2016 02:24|
Actions (login required)